MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 367342
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection e.1.Initial reporter facility name: changhua christian medical foundation lukang christian hospital and its evergreen campus investigation summary: bd did not receive any samples or photos for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: cracked product/component and or leakage.Bd initiated further root cause investigation relating to the issue of cracked luer through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® push button blood collection set, blood leaked from a crack in the luer of 2 devices.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25289530
Report Number9617032-2026-00928
Device Sequence Number18633894
Product Code FPA
UDI-Device Identifier30382903673422
UDI-Public(01)30382903673422(11)251001(17)270930(10)5274904
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K220212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367342
Device Lot Number5274904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown